# SDR AALA20150218017

- Difficulty date: February 18, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 46,060 hours, 7,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXTERNAL EMER LIGHT IS INOPERATIVE.  RELAMPED L4 DOOR EXTERNAL EMER LIGHT IAW AMM 33-51-03.  SYS CHECKED NORMAL.
